# SDR AALA980054

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448557
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLT 1092 - AFTER TAKEOFF PDX, THE NOSE LANDING GEAR DID NOT RETRACT AND THE AIRCRAFT RETURNED PDX OVERWEIGHT WITHOUT INCIDENT.  MAINTENANCE SERVICED NLG STRUT AND CYCLED GEAR SEVERAL TIMES WITH GEAR RETRACTING NORMALLY.  AN OVERWEIGHT INSPECTION ACCOMPLISHED WITH NO DAMAGE NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
